# SDR QXEA9700763

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 2760 · Drag Control System
- Part: Switches
- Condition: Dirty
- Location: Ground Spoilers
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BZN - ABORTED TAKEOFF ROLL, INBOARD/GROUND OUTBOARD SPOILER CAUTION LIGHTS ON.  CLEANED PEDESTAL SWITCHES WITH CLEANER.  NO PARTS REPLACED.  GROUND RAN AT TAKEOFF POWER WITH NO FURTHER DEFECTS NOTED.
